# SDR 08FDEA01298

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 53,234 hours, 9,511 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VST165D
- Part serial: 599
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMB-OUT CABIN VERTICAL SPEED EXCEEDED  2000FPM, AT 15000 ALT CAB ALT EXCEEDED 10,000. OUTBOARD EXTRACT VALVE FAULTED, UNABLE TO MANUALLY  CONTROL CABIN PRESS. REACTIVATED SYSTEM. FAILED OPS CHECKED AS PER AMM 21-23-00-5, VALVE NEVER MOVED. T/S AS PER WDM, R&R  RELAY 69HR, NO HELP. R&R OVERBOARD EXTRACT VALVE AS PER AMM 21-23-13-4, OPS CHECKED GOOD, OK FOR SERVICE.
